# SDR CA091214010

- Difficulty date: December 13, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Condition: Malfunctioned
- Location: Prop Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED THAT WHILE IN CRUISE FLIGHT, IT SEEMED LIKE THE NR 3 ENGINE OVERSPEEDED, THEN DE-COUPLED AND RE-COUPLED AGAIN.  PROPELLER RPM READ 107 - 110  PERCENT.  MAINTENANCE REPLACED THE NR 3 PROPELLER VALVE HOUSING, ACCOMPLISHED GROUND RUNS, AND THEN RETURNED THE AIRCRAFT TO SERVICE. (TC NR 20091214010)
